Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

having frequent stomach upsets after having non veg food outside. Taking Norflox. Suggest the treatment and the foods to be avoided?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
Hi Doctor,

I have frequent stomach upsets or loose motions as it is commonly known. These happen mostly when i have non veg food or drink outside. I have been taking Imodium/ Norflox if the condition gets severe. This has been happening very frequently (once in 2 weeks) over the last 3 months.

Can you please suggest what my best course of action should be? Also, what are some of the foods that i should have or avoid, given this condiiton.

Thank you

Posted Mon, 19 Aug 2013 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 27 hours later

Thanks for writing in

The information you have provided is suggestive of infective and/or ameobic collitis

This happens when you have consumed contaminated food or drink

I would suggest you avoid junk and fermented meals from outisde

Take hygienic food only

Add a probiotic twice a day for two weeks

DO not take norflox inadverently

Hope this helps
Do write back in case of concern
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor